Some Stability Problems from a Topological Viewpoint
- Volume: 60, Issue: 6, page 733-742
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- SALVADORI, L. (1969) - «Le Matematiche», 24, 218-239.
- AUSLANDER, J. and SEIBERT, P. (1964) - «Ann. Inst. Fourier Grenoble», 14, 237-267. MR176180
- MARCHETTI, F., NEGRINI, P., SALVADORI, L. and SCALIA, M. - To be publ. in «Ann. Mat. Pura e Appl.».
- SALVADORI, L. and VISENTIN, F. - To be publ. in «Ric. Mat. Napoli».
- MOVCAN, A. A. (1960) - «J. Appl. Math. Mech.», 24, 1506-1524.
- SEIBERT, P. (1971) — Symposium on Differential Equations and Dynamical Systems, Springer Lecture Notes in «Mathematics», 206, Springer, Berlin, 97-99.
- NAGATA, J. (1968) - Modern General Topology. North-Holland, Amsterdam. Zbl0181.25401MR264579
- BHATIA, N. P. and SZEGÖ, G. P. (1970) - Stability Theory of Dynamical Systems, Springer, Berlin. MR289890
- RUELLE, D. and TAKENS, F. (1971) - «Comm. Math. Phys.», 20, 167-191 Zbl0227.76084MR2853603DOI10.1016/j.indag.2011.09.002
- WALKER, A. and INFANTE, E. F. — «CDS Technical Report», 74-2.